# SDR FDEA201907021460

- Difficulty date: July 2, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,926 hours, 16,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  598     52-10  1538     02JUL19  IND  OPEN  U  WHEN AIRCRAFT BLOCKED IN THE L1 MAIN CABIN DOOR EMERGENCY EXIT SIGN MOVABLE CEILING PANEL WOULD NOT GO UP WITH DOOR INTO CEILING. SEEMS THE DRIVE CABLE IS BROKEN MEL  02JUL19 06:52   IND U  RELEASED FOR SERVICE PER MEL : 52-10-03-03  CATEGORY : C EXPIRATION : 12JUL19  "MEL 52-10-03-03: (IDENTIFY 1L OR 1R) _1L__ MAIN  ENTRY (IDENTIFY DOOR OR SLIDE/RAFT) _DOOR_______ -  (IDENTIFY INOP OR REMOVED) __INOP___ - EXTENDED  OVERWATER OPS REQUIRES TWO SLIDES AND/OR RAFTS."  UPON INVESTIGATION FOUND L-1 CABIN DOOR SLIDING CEILING PANEL TENSION SPRING BROKEN. REPLACED SPRING AND TUBE REF AMM 25-23-23-4. OPS CHECK NORMAL. THIS CLEARS WRI. A/C OK FOR SERVICE.
